# SDR 01FDEA00284

- Difficulty date: April 18, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE WARNING BELL CAME ON IMMED AFT T/O.  ENG FIRE AND WHEEL WELL FIRE SYS TEST NORMAL.  APU FIRE SYS DID NOT.  INSP APU FIRE SYS AND APU.  FOUND SYS TO TEST NORM AND NO PROBLEMS IN THE APU AREA.  TEST APU SEVERAL TIMES AND SYS CK GOOD.  OK FOR SERVICE.  ALL ENG TEST GOOD.
